Infants’ Advil® provides effective, long lasting fever relief*. Available in dye-free white grape flavor formulated for children 6-23 months (12-23 lb). Includes syringe for easy dosing.*Based on reducing fever below 100°F
- Reduces fever & Relieves aches and pains
- Up to eight hours of relief per dose
- Dye-free white grape flavor
Allergy Alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include: hives, facial swelling, asthma (wheezing), shock, skin reddening, rash, blisters. If an allergic reaction occurs, stop use and seek medical help right away.
Warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if the child has stomach ulcers or bleeding problems; takes a blood thinning (anticoagulant) or steroid drug; takes other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); takes more or for a longer time than directed. Do not use if the child has ever had an allergic reaction to any other pain reliever/fever reducer; right before or after heart surgery.
Ask a doctor or pharmacist before use if the child is under a doctor’s care for any serious condition; taking any other drug. When using this product take with food or milk if stomach upset occurs; the risk of heart attack or stroke may increase if you use more than directed or for longer than directed. Stop use and ask a doctor if child experiences any of the following signs of stomach bleeding: feels faint; vomits blood, has bloody or black stools; has stomach pain that does not get better; child does not get any relief within first day (24 hours) of treatment; fever or pain gets worse or lasts more than 3 days’ redness or swelling is present in the painful area; any new symptoms occur.